# SDR ABXA20250902206

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,923 hours, 19,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Part time: 885 hours, 437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK SECURITY SEAL MISSING ON FIRST AID KIT. INVENTORY NON-COMPLIANT. MTX REMOVED AND REPLACED FIRST AID KIT IAW B767 AMM 25-64-03. AC COMPLIANT,
